# SDR SIMA201911276002

- Difficulty date: November 26, 2019
- Submitted: November 27, 2019
- Operation: Air carrier
- Aircraft: N668HH
- Make and model: Emb EMB-145LR
- Aircraft serial: 145785
- Aircraft time: 38,946 hours, 33,566 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU FAIL & SHUTDOWN DURING STEADY STATE OPERATION AT FL360.-C/A-CHECKED OK FOR DEFERRAL PER MEL 49-1.  M PROCEDURES C/W.  AUTH # 110898DM-C.  EXPIRES 12-6-19.  PLACARD INSTALLED. PERF OPERATIONL TEST OF APU WITH BOTH ELECTRICAL AND PNEUMATIC LOADS IAW EMB 145 AMM 49-13-00. OPS TEST GOOD. NO DEFECTS NOTED. MEL ITEM RESTORED. (M) PROCEDURES REVERSED.
